Sh:1081

Bib entry
@article{Sh:1081,
 author = {Ros{\l}anowski, Andrzej and Shelah, Saharon},
 title = {{Small-large subgroups of the reals}},
 journal = {Math. Slovaca},
 fjournal = {Mathematica Slovaca},
 volume = {68},
 number = {3},
 year = {2018},
 pages = {473--484},
 issn = {0139-9918},
 doi = {10.1515/ms-2017-0117},
 mrclass = {03E35 (03E15 28A05 54A05)},
 mrnumber = {3805955},
 doi = {10.1515/ms-2017-0117},
 note = {\href{https://arxiv.org/abs/1605.02261}{arXiv: 1605.02261}},
 arxiv_number = {1605.02261}
}